# SDR JIKA2017052202

- Difficulty date: May 22, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N152AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC520
- Aircraft time: 27,107 hours, 29,900 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, AND WHEN THE ENGINE POWER WAS REDUCED ON THE RIGHT ENGINE,  FOUND THE POWER LEVER UNRESPONSIVE.  DISCONTINUED THE APPROACH TO TROUBLESHOT THE ISSUE WITH VFR.  FOLLOWING THE PROCEDURE FOR ENGINE CONTROL MALFUNCTION CHECK LIST, WAS STILL UNABLE TO REDUCE POWER TO THE RIGHT ENGINE AND PROCEEDED TO PERFORM A PRECAUTIONARY IN FLIGHT ENGINE SHUTDOWN.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.
